# SDR UP802470

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED NR 4 NOSE COWL DELAMINATED AT 6 O'CLOCK.  REPAIRED PER SRM 51-40-9.
